Fulltext

Numerical Solution of Ordinary Differential Equations of Fractional Order Using Variable Step Size Method

Hayder H. Khayoon --- Fadhel S. Fadhel

Al-Nahrain Journal of Science مجلة النهرين للعلوم
ISSN: (print)26635453,(online)26635461 Year: 2018 Volume: 00 Issue: 1 Pages: 143-149
Publisher: Al-Nahrain University جامعة النهرين

Abstract

The main objective from this paper is to introduce and derive three methods depending on fractional Euler’s method and improve the results modifying the approach by using variable step size method.

Keywords

Generalized Taylor’s formula --- fractional Euler’s method --- fractional differential equation --- Caputo fractional derivative.